Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1111/j.0307-6946.2004.00657.x

Type

Journal article

Journal

ECOLOGICAL ENTOMOLOGY

Publication Date

12/2004

Volume

29

Pages

639 - 647

Keywords

coexistence, competition, generalised linear models, multivariate time series, persistence, population dynamics